Alert archive / California / Wind Advisories in 2011
Wind Advisory 1, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Feb 1, 2011, 3:30 AM PST. It took effect at Feb 1, 2011, 10:00 AM PST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2011, 3:30 AM PST (11:30 UTC)
- In effect from
- Feb 1, 2011, 10:00 AM PST
- Expired
- Feb 2, 2011, 3:14 AM PST
- In force
- 17 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
344 WWUS76 KSTO 011130 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 330 AM PST TUE FEB 1 2011 CAZ017-018-020000- /O.NEW.KSTO.WI.Y.0001.110201T1800Z-110202T1200Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- 330 AM PST TUE FEB 1 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY FOR THE SOUTHERN SACRAMENTO VALLEY...CARQUINEZ STRAIT AND DELTA...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST WEDNESDAY. * WINDS: INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. STRONGEST WINDS WILL BE ON THE WEST SIDE OF THE VALLEY. * TIMING: WINDS INCREASING BY MIDDAY TODAY. GUSTY WINDS WILL CONTINUE TONIGHT...ESPECIALLY ALONG THE WEST SIDE OF THE VALLEY AND IN THE DELTA. * LOCATIONS INCLUDE: INTERSTATE 5 THROUGH THE SACRAMENTO REGION... INTERSTATE 80 FROM FAIRFIELD TO ROSEVILLE...AND INTERSTATE 505. * IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ015-016-020000- /O.NEW.KSTO.WI.Y.0001.110201T1800Z-110202T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO 330 AM PST TUE FEB 1 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY FOR THE NORTHERN AND CENTRAL SACRAMENTO VALLEY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS EVENING. * WINDS: INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. STRONGEST WINDS WILL BE AT THE NORTH END AND ALONG THE WEST SIDE OF THE VALLEY. * TIMING: WINDS INCREASING BY MIDDAY TODAY AND CONTINUING INTO EARLY THIS EVENING. * LOCATIONS INCLUDE: INTERSTATE 5 FROM THE REDDING AREA SOUTHWARD. * IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ068-069-020000- /O.NEW.KSTO.WI.Y.0001.110202T0000Z-110202T2000Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY 330 AM PST TUE FEB 1 2011 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON PST WEDNESDAY ABOVE 3000 FEET... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY ABOVE 3000 FEET FOR THE WEST SLOPES OF THE NORTHERN SIERRA NEVADA...WESTERN PLUMAS COUNTY AND THE LASSEN VOLCANIC NATIONAL PARK...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON PST WEDNESDAY. * WINDS: INCREASING TO 20 TO 30 MPH WITH GUSTS TO 50 MPH OR HIGHER POSSIBLE. STRONGEST WINDS WILL BE AT THE HIGHER ELEVATIONS AND ALONG EXPOSED RIDGETOPS. * TIMING: WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE OVERNIGHT INTO MIDDAY WEDNESDAY. * LOCATIONS INCLUDE: INTERSTATE 80 OVER DONNER PASS AND HIGHWAY 50 OVER ECHO SUMMIT. * IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
124 WWUS76 KSTO 011155 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 355 AM PST TUE FEB 1 2011 CAZ018-011800- /O.NEW.KSTO.FG.Y.0022.110201T1155Z-110201T1800Z/ /O.CON.KSTO.WI.Y.0001.110201T1800Z-110202T1200Z/ CARQUINEZ STRAIT AND DELTA- 355 AM PST TUE FEB 1 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A DENSE FOG ADVISORY FOR THE CARQUINEZ STRAIT AND DELTA...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. * VISIBILITY: LESS THAN 1/4 MILE. * TIMING: THROUGH MID-MORNING. * LOCATIONS: INTERSTATE 80 IN THE FAIRFIELD AREA...INTERSTATE 680 NEAR THE CARQUINEZ STRAIT...AND HIGHWAY 12 EAST OF FAIRFIELD. * IMPACTS: RAPID CHANGES IN VISIBILITY POSSIBLE OVER SHORT DISTANCES IMPACTING TRAVEL IN THESE AREAS. LOCAL VISIBILITIES LESS THAN 200 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST WEDNESDAY. * WINDS: INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. STRONGEST WINDS WILL BE ON THE WEST SIDE OF THE VALLEY. * TIMING: WINDS INCREASING BY MIDDAY TODAY. GUSTY WINDS WILL CONTINUE TONIGHT...ESPECIALLY ALONG THE WEST SIDE OF THE VALLEY AND IN THE DELTA. * LOCATIONS INCLUDE: INTERSTATE 80 THROUGH THE FAIRFIELD AREA. * IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ CAZ017-011800- /O.CON.KSTO.WI.Y.0001.110201T1800Z-110202T1200Z/ SOUTHERN SACRAMENTO VALLEY- 355 AM PST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST WEDNESDAY FOR THE SOUTHERN SACRAMENTO VALLEY. * WINDS: INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. STRONGEST WINDS WILL BE ON THE WEST SIDE OF THE VALLEY. * TIMING: WINDS INCREASING BY MIDDAY TODAY. GUSTY WINDS WILL CONTINUE TONIGHT...ESPECIALLY ALONG THE WEST SIDE OF THE VALLEY AND IN THE DELTA. * LOCATIONS INCLUDE: INTERSTATES 5 AND 80 THROUGH THE SACRAMENTO REGION...AND INTERSTATE 505 ALONG THE WEST SIDE OF THE VALLEY. * IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ015-016-011800- /O.CON.KSTO.WI.Y.0001.110201T1800Z-110202T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO 355 AM PST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS EVENING FOR THE NORTHERN AND CENTRAL SACRAMENTO VALLEY. * WINDS: INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. STRONGEST WINDS WILL BE AT THE NORTH END AND ALONG THE WEST SIDE OF THE VALLEY. * TIMING: WINDS INCREASING BY MIDDAY TODAY AND CONTINUING INTO EARLY THIS EVENING. * LOCATIONS INCLUDE: INTERSTATE 5 FROM THE REDDING AREA SOUTHWARD. * IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ068-069-011800- /O.CON.KSTO.WI.Y.0001.110202T0000Z-110202T2000Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY 355 AM PST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON PST WEDNESDAY ABOVE 3000 FEET... A WIND ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON PST WEDNESDAY FOR THE WEST SLOPES OF THE NORTHERN SIERRA NEVADA...WESTERN PLUMAS COUNTY AND THE LASSEN VOLCANIC NATIONAL PARK. * WINDS: INCREASING TO 20 TO 30 MPH WITH GUSTS TO 50 MPH OR HIGHER POSSIBLE. STRONGEST WINDS WILL BE AT THE HIGHER ELEVATIONS AND ALONG EXPOSED RIDGETOPS. * TIMING: WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE OVERNIGHT INTO MIDDAY WEDNESDAY. * LOCATIONS: INTERSTATE 80 OVER DONNER PASS AND HIGHWAY 50 OVER ECHO SUMMIT. * IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
062 WWUS76 KSTO 011730 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 930 AM PST TUE FEB 1 2011 CAZ018-020130- /O.CAN.KSTO.FG.Y.0022.000000T0000Z-110201T1800Z/ /O.CON.KSTO.WI.Y.0001.110201T1800Z-110202T1200Z/ CARQUINEZ STRAIT AND DELTA- 930 AM PST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE DENSE FOG ADVISORY FOR THE CARQUINEZ STRAIT AND DELTA. A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY. VISIBILITIES HAVE IMPROVED AS THE FOG HAS DISSIPATED. && A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST WEDNESDAY. * WINDS: INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. STRONGEST WINDS WILL BE ON THE WEST SIDE OF THE VALLEY. * TIMING: WINDS INCREASING BY MIDDAY TODAY. GUSTY WINDS WILL CONTINUE TONIGHT...ESPECIALLY ALONG THE WEST SIDE OF THE VALLEY AND IN THE DELTA. * LOCATIONS INCLUDE: * IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ017-020130- /O.CON.KSTO.WI.Y.0001.110201T1800Z-110202T1200Z/ SOUTHERN SACRAMENTO VALLEY- 930 AM PST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY. * WINDS: INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. STRONGEST WINDS WILL BE ON THE WEST SIDE OF THE VALLEY. * TIMING: WINDS INCREASING BY MIDDAY TODAY. GUSTY WINDS WILL CONTINUE TONIGHT...ESPECIALLY ALONG THE WEST SIDE OF THE VALLEY AND IN THE DELTA. * LOCATIONS INCLUDE: * IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ015-016-020130- /O.CON.KSTO.WI.Y.0001.110201T1800Z-110202T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO 930 AM PST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. STRONGEST WINDS WILL BE AT THE NORTH END AND ALONG THE WEST SIDE OF THE VALLEY. * TIMING: WINDS INCREASING BY MIDDAY TODAY AND CONTINUING INTO EARLY THIS EVENING. * LOCATIONS INCLUDE: CHICO...REDDING * IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ068-069-020130- /O.CON.KSTO.WI.Y.0001.110202T0000Z-110202T2000Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY 930 AM PST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON PST WEDNESDAY ABOVE 3000 FEET... A WIND ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON PST WEDNESDAY. * WINDS: INCREASING TO 20 TO 30 MPH WITH GUSTS TO 50 MPH OR HIGHER POSSIBLE. STRONGEST WINDS WILL BE AT THE HIGHER ELEVATIONS AND ALONG EXPOSED RIDGETOPS. * TIMING: WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE OVERNIGHT INTO MIDDAY WEDNESDAY. * LOCATIONS: INTERSTATE 80 OVER DONNER PASS AND HIGHWAY 50 OVER ECHO SUMMIT. * IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JHM
234 WWUS76 KSTO 012315 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 315 PM PST TUE FEB 1 2011 CAZ064-022000- /O.EXA.KSTO.WI.Y.0001.110202T0000Z-110202T2000Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- 315 PM PST TUE FEB 1 2011 ...WIND ADVISORY IN EFFECT UNTIL NOON PST WEDNESDAY ABOVE 1500 FEET... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY ABOVE 1500 FEET SOUTHERN LAKE COUNTY...WHICH IS IN EFFECT UNTIL NOON PST WEDNESDAY. * WINDS: LOCAL NORTHEAST WIND GUSTS TO AROUND 45 MPH. * TIMING: STRONG AND GUSTY WINDS CONTINUING TONIGHT AND INTO MIDDAY WEDNESDAY. * LOCATIONS: STRONGEST WINDS WILL BE AT THE HIGHER ELEVATIONS AND OVER EXPOSED RIDGE TOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ066-067-022000- /O.EXA.KSTO.WI.Y.0001.110202T0000Z-110202T2000Z/ NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITY OF...GRASS VALLEY 315 PM PST TUE FEB 1 2011 ...WIND ADVISORY IN EFFECT UNTIL NOON PST WEDNESDAY ABOVE 2000 FEET... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY ABOVE 2000 FEET FOR THE MOTHERLODE AND NORTHEAST FOOTHILLS...WHICH IS IN EFFECT UNTIL NOON PST WEDNESDAY. * WINDS: LOCAL NORTHEAST WIND GUSTS TO AROUND 45 MPH. * TIMING: WINDS WILL CONTINUE OVERNIGHT INTO MIDDAY WEDNESDAY. * LOCATIONS: STRONGEST WINDS WILL BE AT THE HIGHER ELEVATIONS AND OVER EXPOSED RIDGE TOPS OR IN FAVORED CANYONS. * IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS...A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ017-018-020200- /O.EXT.KSTO.WI.Y.0001.000000T0000Z-110202T0200Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- 315 PM PST TUE FEB 1 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING FOR THE SOUTHERN SACRAMENTO VALLEY...CARQUINEZ STRAIT AND DELTA. * WINDS: NORTH WINDS 15 TO 25 MPH WITH LOCAL GUSTS UP TO 40 MPH. STRONGEST WINDS WILL BE ON THE WEST SIDE OF THE VALLEY. * TIMING: STRONG AND GUSTY WINDS DECREASING AFTER DARK. * LOCATIONS INCLUDE: INTERSTATES 5 AND 80...SACRAMENTO TO FAIRFIELD AREAS. * IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ015-016-020200- /O.CON.KSTO.WI.Y.0001.000000T0000Z-110202T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO 315 PM PST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING FOR THE NORTHERN AND CENTRAL SACRAMENTO VALLEY. * WINDS: NORTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING: WINDS DECREASING AFTER DARK. * LOCATIONS INCLUDE: CHICO...REDDING...INTERSTATE 5. * IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ068-069-022000- /O.CON.KSTO.WI.Y.0001.110202T0000Z-110202T2000Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY 315 PM PST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY FOR THE SIERRA NEVADA INCLUDING WESTERN PLUMAS COUNTY. * WINDS: NORTHEAST TO EAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 50 MPH. STRONGEST WINDS WILL BE AT THE HIGHER ELEVATIONS AND ALONG EXPOSED RIDGE TOPS. * TIMING: WINDS WILL CONTINUE TONIGHT AND INTO MIDDAY WEDNESDAY. * LOCATIONS: INTERSTATE 80 OVER DONNER PASS AND HIGHWAY 50 OVER ECHO SUMMIT. * IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JHM
395 WWUS76 KSTO 020204 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 604 PM PST TUE FEB 1 2011 CAZ015>018-020315- /O.EXP.KSTO.WI.Y.0001.000000T0000Z-110202T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- INCLUDING THE CITIES OF...REDDING...CHICO 604 PM PST TUE FEB 1 2011 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING FOR THE SACRAMENTO VALLEY AND DELTA. WINDS HAVE DECREASED THIS EVENING BELOW ADVISORY CRITERIA THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. WINDS WILL REMAIN BREEZY THIS EVENING...PARTICULARLY OVER THE NORTH END OF THE SACRAMENTO VALLEY AND ALONG THE WESTERN SIDE OF THE SACRAMENTO VALLEY. $$ CAZ064-021215- /O.CON.KSTO.WI.Y.0001.000000T0000Z-110202T2000Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- 604 PM PST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY ABOVE 1500 FEET... A WIND ADVISORY ABOVE 1500 FEET REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY. * WINDS: LOCAL NORTHEAST WIND GUSTS TO AROUND 45 MPH. * TIMING: STRONG AND GUSTY WINDS CONTINUING TONIGHT AND INTO MIDDAY WEDNESDAY. * LOCATIONS: STRONGEST WINDS WILL BE AT THE HIGHER ELEVATIONS AND OVER EXPOSED RIDGE TOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ066-067-021215- /O.CON.KSTO.WI.Y.0001.000000T0000Z-110202T2000Z/ NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITY OF...GRASS VALLEY 604 PM PST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY ABOVE 2000 FEET... A WIND ADVISORY ABOVE 2000 FEET REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY. * WINDS: LOCAL NORTHEAST WIND GUSTS TO AROUND 45 MPH. * TIMING: WINDS WILL INCREASE TONIGHT AND CONTINUE INTO MIDDAY WEDNESDAY. * LOCATIONS: STRONGEST WINDS WILL BE AT THE HIGHER ELEVATIONS AND OVER EXPOSED RIDGE TOPS OR IN FAVORED CANYONS. * IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS...A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ068-069-021215- /O.CON.KSTO.WI.Y.0001.000000T0000Z-110202T2000Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY 604 PM PST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY ABOVE 3000 FEET... A WIND ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY. * WINDS: NORTHEAST TO EAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 50 MPH. STRONGEST WINDS WILL BE AT THE HIGHER ELEVATIONS AND ALONG EXPOSED RIDGE TOPS. * TIMING: WINDS WILL INCREASE TONIGHT AND CONTINUE INTO MIDDAY WEDNESDAY. * LOCATIONS: INTERSTATE 80 OVER DONNER PASS AND HIGHWAY 50 OVER ECHO SUMMIT. * IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS...A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
121 WWUS76 KSTO 021114 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 314 AM PST WED FEB 2 2011 CAZ064-066>069-021215- /O.CAN.KSTO.WI.Y.0001.000000T0000Z-110202T2000Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...GRASS VALLEY...CHESTER...QUINCY 314 AM PST WED FEB 2 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. ALTHOUGH WINDS WILL STILL BE GUSTY OVER RIDGETOPS AND THROUGH CANYONS...WE DO NOT EXPECT WIDESPREAD STRONG WINDS. $$ JCLAPP
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Jan 31, 9:15 PM PST, 6 hours 15 minutes earlier.
Area forecast discussion, Jan 31, 9:15 PM PST, 6 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 915 PM PST MON JAN 31 2011 .DISCUSSION... HIGH PRESSURE WILL BE STRENGTHEN OVER THE REGION OVER THE NEXT DAY OR SO. SURFACE HIGH PRESSURE WILL INCREASE OVER OREGON AND IN THE GREAT BASIN ON TUESDAY WHICH WILL INCREASE THE NORTH AND NORTHEAST PRESSURE GRADIENTS OVER THE REGION THROUGHOUT THE DAY. HAVE INCREASED WINDS IN THE CENTRAL VALLEY FOR TUESDAY WITH COLD AIR ADVECTION LIKELY TO PRODUCE BREEZY TO WINDY CONDITIONS OVER THE SACRAMENTO VALLEY AND SOUTHERN LAKE COUNTY BY LATE MORNING OR AFTERNOON. THE WINDS SHOULD INCREASE FIRST OVER THE NORTH END OF THE SACRAMENTO VALLEY BY LATE MORNING AND THEN AFTERNOON FOR THE SOUTHERN AREAS. THE STRONGEST WINDS WILL OCCUR OVER THE WEST SIDE OF THE SACRAMENTO VALLEY AND PERSIST INTO THE EVENING HOURS BEFORE TAPERING. COLD AIR ADVECTION OVERNIGHT WILL MAKE IT HARD FOR FOG TO FORM WITH THE TEMPERATURE CHASING THE DEWPOINT OVERNIGHT...BUT TOWARDS DAYBREAK SOME AREAS OVER THE SOUTHERN SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS MAY GET SOME PATCHY FOG. THE FOG SHOULD BE SHORT LIVED WITH THE NORTH WINDS INCREASING DURING THE MORNING. WE SHOULD BE FOG FREE FOR WEDNESDAY MORNING...WITH A FEW LIGHT PATCHES AT BEST OVER THE SAN JOAQUIN VALLEY. HIGH PRESSURE LOOKS TO BE FIRMLY IN PLACE FOR THE REGION THROUGH AT LEAST THE WEEKEND WITH A WARMING TREND EXPECTED OVER THE LAST HALF OF THIS WEEK AND PERSISTING INTO THE WEEKEND WITH PERHAPS SOME 70 DEGREE READINGS OVER THE NORTH END OF THE VALLEY AND FOOTHILLS. THE SOUTHERN SACRAMENTO VALLEY AND POINT SOUTHWARD WILL LIKELY WARM INTO THE LOW TO MID 60S...PENDING ANY FOG DEVELOPMENT. && .AVIATION... VFR MAINLY SKC CONDITIONS WITH LIGHT WINDS THIS EVENING ACROSS MOST OF INTERIOR NORTHERN CALIFORNIA. PATCHY IFR/LIFR FOG IS LIKELY TO FORM BETWEEN 08Z-12Z TONIGHT ALONG THE CENTRAL VALLEY SOUTH OF KMYV...ALONG WITH FOG-PRONE MOUNTAIN BASINS. FOG WILL DISSIPATE BY 18Z. PRESSURE GRADIENT WILL STRENGTHEN ON TUESDAY...WITH NORTH WINDS 10-20 KT AND LOCAL GUSTS TO 30 KT AFTER 17Z THROUGH THE SACRAMENTO VALLEY. && .STO WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jan 31, 6:20 AM PST, 21 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 620 AM PST MON JAN 31 2011 CAZ013>019-063-064-066>069-011500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 620 AM PST MON JAN 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY AREAS OF DENSE MORNING FOG IN PORTIONS OF THE CENTRAL VALLEY... OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. * DENSE FOG ADVISORY.........SEE WWUS76 KSTO - NPWSTO FOR DETAILS * .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY BREEZY TO LOCALLY WINDY NORTH TO NORTHEAST WINDS WILL DEVELOP ACROSS THE REGION TUESDAY AND CONTINUE INTO EARLY WEDNESDAY BEFORE DECREASING. THE STRONGEST WINDS ARE EXPECTED IN THE NORTHERN SIERRA NEVADA AND ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 3:55 AM PST | Dense Fog Advisory | STO | 6 hr |
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.